# SDR AALA20060401

- Difficulty date: June 20, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT RUDDER TRIM INTERMITTANT.  LANDED MIA WITHOUT INCIDENT.  REPLACED RIGHT HAND RUDDER TRIM ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
